Top 9 Diphenhydramine HCl 12.5 mg – Health Care Products

As an Amazon Associate I earn from qualifying purchases.

1. Benadryl

#ad

20 Count Pack of 1, Grape Flavor, Benadryl Children's Allergy Chewables with Diphenhydramine HCl Antihistamine

#ad
Benadryl #ad - From the brand moms turn to first when they first treat their children's upper respiratory allergies, this children's allergy medicine helps your child feel better when they need it most by easing symptoms and providing effective relief for 4 to 6 hours.

Antihistamine for kids is specially formulated to relieve allergy symptoms caused by hay fever and other upper respiratory allergies including runny nose, itching of nose or throat, and itchy, sneezing, watery eyes. This allergy medicine for kids contains 12. 5 mg of diphenhydramine hcl per dose, an antihistamine that works to help alleviate children's allergy symptoms so they can start feeling more like themselves.

Children's chewable allergy medicine is available in a tasty, kid-friendly grape flavor and comes in a convenient, chewable tablet to give your child's allergies a time out. 20-count pack of children's benadryl Allergy Chewables in grape flavor are specially formulated to provide temporary relief of allergy symptoms caused by hay fever and other upper respiratory allergies.
BrandBenadryl #ad
ManufacturerJohnson & Johnson #ad
Height4.86 Inches
Length0.94 Inches
Weight0.1 Pounds
Width3.65 Inches
Part Number558011
Model558011

2. Benadryl

#ad

Children's Benadryl Allergy Liquid with Diphenhydramine HCl Antihistamine for Kids' Allergy Relief, Cherry Flavor, 8 fl. oz Pack of 3

#ad
Benadryl #ad - This allergy medicine for kids contains 12. 5 mg of diphenhydramine hcl 5 ml dose, an antihistamine that works to help alleviate children's allergy symptoms so they can start feeling more like themselves. Antihistamine for kids is specially formulated to relieve allergy symptoms caused by hay fever and other upper respiratory allergies including runny nose, and itchy, sneezing, itching of nose or throat, watery eyes.

Children's allergy liquid medicine is available in a tasty, kid-friendly bubble gum flavor and comes with a convenient dosing cup to help give your child's allergies a time out. Pack of 3, 8-fluid ounces of children's benadryl Dye-Free Allergy Liquid Medicine in bubble gum flavor is specially formulated to provide temporary relief of allergy symptoms caused by hay fever and other upper respiratory allergies.

From the brand moms turn to first when they first treat their children's upper respiratory allergies, this children's allergy medicine helps your child feel better when they need it most by easing symptoms with its alcohol- and dye-free formula.
BrandBenadryl #ad
ManufacturerBenadryl #ad
Part Number1304510B014VZ1O40UK

3. Amazon Basic Care

#ad

Amazon Basic Care All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg, 300 Count, Antihistamine

#ad
Amazon Basic Care #ad - Effective: amazon basic care all day allergy, cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.

Active ingredient: the active ingredient in amazon Basic Care All Day Allergy is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms Compare to the active ingredient of Zyrtec. Understanding allergies: an allergy is a sensitivity to a substance that is normally harmless Flowers, a family pet, trees, or dust are examples of things that can cause an allergy These allergy pills provide up to 24 hours of temporary relief.

Indoor and outdoor allergy relief: Temporarily relieves common indoor and outdoor allergy symptoms. 24-hour allergy relief: temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose,  itching of the nose or throat and itchy, sneezing, watery eyes.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height4.25 Inches
Length2 Inches
Weight0.22 Pounds
Width2.03 Inches
Part Number1

4. Diphenhydramine

#ad

Cherry, Major Diphenhydramine HCI 12.5mg/5 mL Oral Solution, 16 Ounce 2

#ad
Diphenhydramine #ad - Relieves Itchy/Watery Eyes. Relieves Sneezing. Relieves itching Of The Nose/Throat. Relieves Runny Nose.
BrandDiphenhydramine #ad
ManufacturerMajor #ad
Part Number309046985167

5. Benadryl

#ad

4 fl. oz, Bubble Gum, Diphenhydramine HCl, Children's Benadryl Dye-Free Allergy Liquid

#ad
Benadryl #ad - Alcohol and sugar free. Antihistamine for kids is specially formulated to relieve allergy symptoms caused by hay fever and other upper respiratory allergies including runny nose, and itchy, itching of nose or throat, sneezing, watery eyes.

Bubble gum flavored liquid. 4-fluid ounces of children's benadryl dye-free Allergy Liquid Medicine in bubble gum flavor is specially formulated to provide temporary relief of allergy symptoms caused by hay fever and other upper respiratory allergies. Non drowsy formula. From the brand moms turn to first when they first treat their children's upper respiratory allergies, this children's allergy medicine helps your child feel better when they need it most by easing symptoms with its alcohol- and dye-free formula.

Children's allergy liquid medicine is available in a tasty, kid-friendly bubble gum flavor and comes with a convenient dosing cup to help give your child's allergies a time out. This allergy medicine for kids contains 12. 5 mg of diphenhydramine hcl 5 ml dose, an antihistamine that works to help alleviate children's allergy symptoms so they can start feeling more like themselves. Relieves nasal congestion and cough.
BrandBenadryl #ad
ManufacturerJohnson & Johnson #ad
Height4 Inches
Length6 Inches
Width5 Inches
Part Number493805
Model493805

6. Good Sense

#ad

Antihistamine, GoodSense Allergy Relief Loratadine Tablets 10 mg, Allergy Medicine for 24 Hour Allergy Relief, 365 Count

#ad
Good Sense #ad - Antihistamine: this histamine blocker temporarily relieves symptoms due to hay fever or other upper respiratory allergies: sneezing, runny nose, itching of the nose or throat and itchy, watery eyes.

26 hour allergy relief: one dose of GoodSense Loratadine Tablets 10 mg works for a full 24 hours to relieve your tough allergy symptoms. Active ingredient: the active ingredient is Loratadine 10 mg, an antihistamine; compare to the active ingredient in Claritin. Non-drowsy: when taken as directed, this allergy medicine will help your runny nose and other common allergy symptoms without making you feel drowsy. Original prescription strength: Get strong symptom relief without the sleepiness, when taken as directed; this trusted allergy medicine comes in full prescription strength.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height3.44 Inches
Length1.78 Inches
Weight0.16 Pounds
Width1.78 Inches
Part Number111

7. Amazon Basic Care

#ad

80 Count, 5 mg, Antihistamine, All Day Allergy Relief, Amazon Basic Care Levocetirizine Dihydrochloride Tablets

#ad
Amazon Basic Care #ad - Active ingredient: this amazon basic care product contains levocetirizine dihydrochloride, an antihistamine which compares to the active ingredient in XYZAL Allergy 24HR.

Works fast: clinically proven relief in 60 minutes. All day allergy relief: This allergy medication provides 24 hour symptom relief from indoor and outdoor allergens. Indoor and outdoor allergens: provides all day allergy relief by temporarily relieving symptoms due to hay fever or other upper respiratory allergies: sneezing, runny nose, itchy nose or throat and itchy, watery eyes. Gluten free: amazon basic Care Levocetirizine Dihydrochloride Tablets, 5 mg, are gluten free.
BrandAmazon Basic Care #ad
ManufacturerAmazon.com Services, Inc. #ad
Height3.25 Inches
Length1.69 Inches
Width1.63 Inches

8. Tylenol

#ad

Simply Sleep Nighttime Sleep Aid Caplets with 25 mg Diphenhydramine HCl, 100 ct, Non-Habit Forming

#ad
Tylenol #ad - Dream a little dream and get a restful night's sleep with this nighttime sleeping aid that helps you fall asleep quickly. For safe storage of this sleep aid medication, we recommend putting up and away after every use and keeping products out of sight of young children.

Adults and children over 12 years and over can take 2 caplets at bedtime if needed or as directed by a doctor. Simply sleep can be used for the relief of occasional sleeplessness this nighttime sleep aid is non-habit forming when used as directed. Each caplet of this adult sleep aid contains 25 mg of diphenhydramine hydrochloride as the active ingredient and can be used by adults and children ages 12 years and older.

This nighttime adult sleep aid helps you get to sleep and stay asleep. From the makers of extra strength Tylenol PM, Simply Sleep can help you fall asleep when pain isn't what is keeping you up. 100-count bottle of simply sleep nighttime Sleep Aid to help relieve occasional sleeplessness by easing you into sleep so you wake up feeling refreshed and ready for your day.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height20 Inches
Length20 Inches
Weight0.02 Pounds
Width40 Inches
Part Number308431000
Model308431000

9. Unisom

#ad

Unisom SleepTabs, 80 Tablets, Doxylamine Succinate, Nighttime Sleep-aid

#ad
Unisom #ad - Non-habit forming: sleeptabs are safe if used as directed, non-habit forming and help you sleep through the night and feel recharged without grogginess or lingering side effects.

Includes: one 1 80-count bottle of Unisom SleepTabs Nighttime Sleep-aid; one tablet per dose. Trust unisom, the sleep expert: the #1 pharmacist recommended OTC Sleep-Aid Brand* *Data represents brand/product selections from the 2019 Pharmacy Times Survey of Pharmacists' OTC Recommendations. Fall asleep 33% faster*: effective sleep aid helps you fall asleep faster* and stay asleep *versus placebo in a clinical study. Find a nighttime sleep solution right for you: millions of people turn to Unisom for a restful night's sleep; Unisom SleepGels, SleepTabs, SleepMinis, SleepMelts or PM Pain can help you take on your day.
BrandUnisom #ad
ManufacturerChattem Inc. #ad
Height3 Inches
Length1 Inches
Width4.25 Inches
Part Number094-01-0934
Model094-01-0934